# SDR USAA2011071100007

- Difficulty date: May 31, 2011
- Submitted: July 13, 2011
- Operation: Air carrier
- Aircraft: N418US
- Make and model: Boeing 737401
- Aircraft serial: 23985
- Aircraft time: 60,443 hours, 40,460 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 6517688U165
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q4 CHECK - WIDESPREAD EXFOLIATION CORROSION ON Z ANGLE BETWEEN BS 294.5 TO BS 390, LBL 56.  REPLACED Z ANGLE BETWEEN BS 294.5 TO BS 390, LBL 56.
